NIGHT NURSE LIQUID 160ML

NIGHT NURSE LIQUID 160ML

  • €10,35
    Unit price per 
Tax included. Shipping calculated at checkout.


Night Nurse Cold Remedy for the night-time relief of the symptoms of colds, chills and influenza including headache, shivers, aches and pains, sore throat, runny nose and dry, tickly cough.

Description


Night Nurse Cold Remedy is used for the night-time relief of the symptoms of colds, chills and influenza including headache, shivers, aches and pains, sore throat, runny nose and dry, tickly cough.

Night Nurse Cold Remedy contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs

Ingredients


Active ingredients: Each 20ml dose of oral solution contains Paracetamol 1000mg, Promethazine Hydrochloride 20mg and Dextromethorphan Hydrobromide 15mg.

Other ingredients: Liquid glucose, ethanol (alcohol), macrogol 300, sodium cyclamate, acesulfame K, sodium citrate, ascorbic acid, disodium edetate, medicated flavour liquid, colours quinoline yellow (E104) and patent blue V (E131) and purified water.

Night Nurse Cold Remedy is a dark green, clear, slightly viscous liquid with a characteristic minty and medicated odour and flavour. The product is packed in 160ml bottles.

How to Use


Adults (including the elderly) aged 16 years and over: Fill the measuring cup to the 20ml mark (four 5ml spoonfuls) and take just before going to bed.

Do not give to children under 16 years, unless your doctor tells you to.

You should only use one dose of Night Nurse Cold Remedy each night.

Do not take for more than 7 nights.

Do not take Night Nurse Cold Remedy if you have already taken 4000 mg of a paracetamolcontaining product (including this product) in any 24 hour period. If in doubt consult your doctor or pharmacist.

Do not exceed the stated dose.

Always use the lowest effective dose to relieve your symptoms.

Please see your doctor if your symptoms do not improve, or if you develop a high temperature, skin rash or persistent headache. Prolonged use may be harmful.

Carers should be aware that this medicine should not be given to elderly patients with confusion. The elderly are more likely to develop adverse effects, including confusion, with this medicine.

If you take too much:

Immediate medical advice should be sought in the event of an overdose, even if you feel
OTC

We Also Recommend